# SDR 96ZZZX2465

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4713Q
- Make and model: Cessna 152
- Aircraft serial: 15285054
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar Skin
- Part number: 04330106
- Condition: Cracked
- Location: Rudder Fwd
- Part time: 7,687 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER FORWARD SKIN CRACKED JUST BELOW UPPER HINGE POINT.  THIS ACTS AS THE FORWARD RUDDER SPAR.  SKIN (SPAR) WAS CRACKED ON BOTH SIDES, AND CRACKS EXTENDED HORIZONTALLY FROM THE LIGHTENING HOLE TO THE BEND RADIUS.
